# SDR ASAA2023110346025

- Difficulty date: November 3, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 6,393 hours, 1,847 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 31-005-00 FOUND SMT FAULT BLEED FAMV RVDTR. GROUNDED - YES. PERFORMED IFIM TASK 36-12-00-810-804. TEST PASSED SMT NO LONGER ACTIVE .
